Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 14, 2016, 9:58 PM EDT for Adams County, Allen County, Indiana; Van Wert County, Ohio. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2016, 9:58 PM EDT (01:58 UTC)
- Expired
- Mar 16, 2016, 11:59 PM EDT
- In force
- 50 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Adams County, IN, Allen County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River at Decatur (DCRI3). The gauge peaked at 17.23 ft at Mar 15, 2016, 9:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
502 WGUS43 KIWX 150158 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 958 PM EDT MON MAR 14 2016 ...The National Weather Service in Northern Indiana has issued a Flood Warning for the following rivers... Saint Marys River near Decatur affecting Adams...Allen and Van Wert Counties .Recent rainfall has caused minor flooding of the Saint Mary's River near Decatur. The river is expected to fall below flood stage Tuesday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-003-OHC161-160158- /O.NEW.KIWX.FL.W.0001.160315T0158Z-160317T0359Z/ /DCRI3.1.ER.160314T2345Z.160315T1200Z.160316T0359Z.NO/ 958 PM EDT MON MAR 14 2016 The National Weather Service in Northern Indiana has issued a * Flood Warning for The Saint Marys River near Decatur. * until late Tuesday evening. * At Monday night the stage was 17.0 feet and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will continue rising to near 17.4 feet around 08 AM Tuesday March 15. The river will fall below flood stage around 11 PM Tuesday March 15. * At 17.0 feet...Agricultural flooding occurs along the river in northern...central and eastern Adams County. * This crest compares to a previous crest of 17.3 feet which occurred on Mar 14 2010. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
4 follow-up statements
033 WGUS83 KIWX 151150 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 750 AM EDT TUE MAR 15 2016 ...The Flood Warning has been extended for the following rivers... Saint Marys River near Decatur affecting Adams...Allen and Van Wert Counties .Rainfall over the past few days has caused the Saint Marys River near Decatur to rise above flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-003-OHC161-161150- /O.EXT.KIWX.FL.W.0001.000000T0000Z-160317T0130Z/ /DCRI3.1.ER.160314T2345Z.160315T1200Z.160316T0130Z.NO/ 750 AM EDT TUE MAR 15 2016 The Flood Warning has been extended for The Saint Marys River near Decatur * until Wednesday evening. * At 7 AM Tuesday the stage was 17.2 feet and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will rise to a crest near 17.3 feet around 8 AM Tuesday March 15 and fall below flood stage around 9 PM Tuesday March 15. * At 17.5 feet...County road 225 north of Pleasant Mills is flooded. Agricultural land flooding increases in northern...central and eastern Adams County. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
754 WGUS83 KIWX 151624 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1224 PM EDT TUE MAR 15 2016 ...The Flood Warning has been extended for the following rivers... Saint Marys River near Decatur affecting Adams...Allen and Van Wert Counties .Rainfall from the past few days has caused the Saint Marys River near Decatur to rise into flood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && INC001-003-OHC161-161624- /O.EXT.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/ /DCRI3.1.ER.160314T2345Z.160318T0600Z.160318T1536Z.NO/ 1224 PM EDT TUE MAR 15 2016 The Flood Warning has been extended for The Saint Marys River near Decatur * until Saturday morning. * At 12 PM Tuesday the stage was 17.2 feet and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will rise to a crest near 17.6 feet around 2 AM Friday March 18 and fall below flood stage around 11 AM Friday March 18. * At 17.5 feet...County road 225 north of Pleasant Mills is flooded. Agricultural land flooding increases in northern...central and eastern Adams County. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
674
WGUS83 KIWX 160208
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT TUE MAR 15 2016
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Wells County
...The Flood Warning continues for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van
Wert Counties
.Rainfall from the past few days has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-170208-
/O.CON.KIWX.FL.W.0002.160316T1200Z-160317T1800Z/
/LYNI3.1.ER.160316T1200Z.160316T1200Z.160316T1800Z.NO/
1008 PM EDT TUE MAR 15 2016
The Flood Warning continues for
The Wabash River near Linn Grove
* from Wednesday morning to Thursday afternoon.
* At 10 PM Tuesday the stage was 10.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near flood stage around 8 AM
Wednesday March 16.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-170207-
/O.EXT.KIWX.FL.W.0003.160316T1500Z-160318T0000Z/
/BLFI3.1.ER.160316T1500Z.160316T1800Z.160317T0000Z.NO/
1008 PM EDT TUE MAR 15 2016
The Flood Warning has been extended for
The Wabash River near Bluffton
* from Wednesday morning to Thursday evening.
* At 10 PM Tuesday the stage was 9.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Wednesday morning
and crest near 10.1 feet around 2 PM Wednesday March 16 and fall
below flood stage around 8 PM Wednesday March 16.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-170207-
/O.CON.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160318T0600Z.160318T1536Z.NO/
1008 PM EDT TUE MAR 15 2016
The Flood Warning continues for
The Saint Marys River near Decatur
* until Saturday morning.
* At 9 PM Tuesday the stage was 17.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.6 feet around 2
AM Friday March 18 and fall below flood stage around 11 AM Friday
March 18.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$901
WGUS83 KIWX 161500
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EDT WED MAR 16 2016
...The Flood Warning is cancelled for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Wabash River near Bluffton affecting Wells County
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
This will be the last statement for this high water event.
INC001-179-161530-
/O.CAN.KIWX.FL.W.0002.000000T0000Z-160317T1800Z/
/LYNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016
The Flood Warning is cancelled for
The Wabash River near Linn Grove
* At 10 AM Wednesday the stage was 10.5 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.8 feet
yesterday afternoon. The river will continue falling.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-161530-
/O.CAN.KIWX.FL.W.0003.000000T0000Z-160318T0000Z/
/BLFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 11 AM Wednesday the stage was 9.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.8 feet
Wednesday morning. The river will continue falling.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-161530-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160315T1300Z.160316T0300Z.NO/
1100 AM EDT WED MAR 16 2016
The Flood Warning is cancelled for
The Saint Marys River near Decatur
* At 10 AM Wednesday the stage was 16.5 feet
* Flood stage is 17.0 feet.
* The river fell below flood stage last night.
* Forecast...The river will fall to near 16.5 feet around 2 PM
Wednesday March 16.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 14, 8:09 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 14, 8:09 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 809 PM EDT MON MAR 14 2016 .SYNOPSIS... ISSUED AT 805 PM EDT MON MAR 14 2016 FOG MAY EXPAND ONCE AGAIN ACROSS MUCH OF THE AREA LATE TONIGHT INTO TUESDAY MORNING. THERE REMAINS A RISK FOR ISOLATED SEVERE THUNDERSTORMS LATE TUESDAY AFTERNOON INTO TUESDAY EVENING. LOWS TONIGHT WILL BE IN THE 40S WITH HIGHS ON TUESDAY REBOUNDING INTO THE MIDDLE 60S TO AROUND 70. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM EDT MON MAR 14 2016 NEAR TERM... WEAK INSTABILITY AND STRONG LOW LEVEL CONVERGENCE IN VICINITY OF SFC LOW OVER DAYTON HAS ALLOWED FOR SEVERAL BRIEF BUT AT TIMES INTENSE CIRCULATIONS ACROSS PORTIONS OF WEST CENTRAL OHIO WITH AT LEAST 1 TORNADO CONFIRMED. A THUNDER THREAT REMAINS IN PLACE MAINLY ALONG AND EAST OF A VAN WERT TO DESHLER OHIO LINE THROUGH 00Z AS THE SFC LOW CONTINUES TO MOVE SLOWLY NE AND INSTABILITY AXIS SHIFTS INTO THIS AREA. EXPANDED CATEGORICAL POPS SOMEWHAT TO CAPTURE MAIN AREA OF PRECIP. RADAR TRENDS WILL BE MONITORED WITH SUBTLE FEATURES AS THEY MOVE INTO PORTIONS OF NW OHIO. TONIGHT INTO TUESDAY MORNING... FOCUS WILL SHIFT TO POTENTIAL FOR ANY CLEARING AND FOG DEVELOPMENT ACROSS THE AREA. LOW LEVEL MOISTURE WILL REMAIN TRAPPED BENEATH STRENGTHENING INVERSION WITH WINDS GOING LIGHT. EXPECTING AREAS OF FOG TO FORM ACROSS THE AREA. MAIN CHALLENGE WILL BE RISK FOR DENSE FOG...WITH GREATEST CONCENTRATION IN AREAS THAT SEE SOME MIXING OF LOW CLOUDS. HI RES MODELS SUGGEST THIS TO BE MAINLY NW AREAS. HAVE WENT FROM PATCHY FOG TO AREAS OF FOG IN ZONES THROUGH 12Z TUES AND PASS TO EVENING SHIFT TO MONITOR TRENDS. TUESDAY AFTERNOON INTO TUESDAY NIGHT... WARM FRONT WILL QUICKLY MOVE NORTH ACROSS MOST IF NOT ALL THE AREA TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING. DRY CONDITIONS GENERALLY EXPECTED THROUGH THE AFTERNOON TUESDAY ALTHOUGH CAN'T RULE OUT A STRAY SHOWER OR STORM IN THE EAST MID TO LATE AFTERNOON AS NOSE OF INCREASED INSTABILITY BEGINS TO ARRIVE. MAIN FOCUS WILL BE TUESDAY EVENING AS HI RES MODELS ALL SHOWING SUPERCELL DEVELOPMENT ACROSS CENTRAL ILLINOIS TUES AFTERNOON WHICH PROGRESSES EAST ON THE 00Z TO 06Z WEDS TIME FRAME. OBVIOUSLY NOT THE BEST TIME FRAME FOR MID MARCH TO GET SEVERE WEATHER...HOWEVER GIVEN WHAT SHOULD BE WELL ESTABLISHED CONVECTION AND INCREASING LOW LEVEL SHEAR AND INSTABILITY...AT LEAST AN ISOLATED THREAT FOR SEVERE WEATHER REMAINS. MAIN THREAT LIKELY TO BE LARGE HAIL GIVEN MUCAPE VALUES OF 1000 TO POTENTIALLY 2000 J/KG BUT LITTLE/NO SFC BASED CAPE. SLIGHT RISK ACROSS THE ENTIRE AREA APPEARS REASONABLE ALTHOUGH GREATEST THREAT LIKELY TO BE WEST OF US 131/SR 13 IN THE EVENING WITH A QUICK DECREASING TREND EASTWARD. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM EDT MON MAR 14 2016 PRIMARY FCST ISSUE THIS PD IS EVOLUTION OF DEEP CUTOFF ACRS THE LAKES. 12Z GUIDANCE SIMILAR IN KIND TO PRIOR SOLUTIONS W/WW ELONGATION OF MID LVL TROUGH AXIS AS SPRTG JET STREAK HEADS THROUGH NEW ENGLAND THU NIGHT. THIS LEAVES BEHIND SOME VESTIGE OF CYCLONIC FLW ALOFT AS MID LVL TROUGH SETTLES SOUTH INTO FRI BFR REINVIGORATING INTO SAT AS WHATS LEFT SPINS OUT EWD ACRS THE OH VALLEY. PRIOR GRIDS REFLECTED A SOMEWHAT STGR SOLUTION ALOFT BUT 12Z SOLUTIONS AS A WHOLE DRIER THU-FRI AND WILL FOLLOW OTHER OFFICES IN BACKING OFF PRIOR POPS. THEREAFTER SOLUTION SCOPE WRT EWD PROGRESSION/PLACEMENT OF REMNANTS OF THIS SYS UNCERTAIN. HWVR ENOUGH OF A MODEL CONSENSUS PRESENTS TO HOLD W/PREV POPS SAT-SUN. OTRWS COOLING TREND BACK TO SEASONABLE TEMPS XPCD BEYOND WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 800 PM EDT MON MAR 14 2016 MOISTURE TRAPPED BELOW SUBSTANTIAL 925MB SUBSIDENCE INVERSION PER LATEST RUC13 POINT SOUNDINGS ALONG WITH LATE DAY PARTIAL CLEARING SETTING THE STAGE FOR POTENTIAL WIDESPREAD FOG/DENSE AT TIMES ACROSS NORTHERN INDIANA LATE TONIGHT/DAYBREAK TUE WITH PREDOMINANT IFR VSBYS IN BR AND TEMPO LIFR FG. WHILE SOME LOWER DPS ADVECTING INTO KSBN...STRONG POCKETS OF RADIATIONAL COOLING SHOULD MORE THAN OFFSET FEEBLE/LATE DAY SCOUR. MORE PESSIMISTIC AS WELL AT KFWA WHERE LAGGED HIR DPS RESIDE. ANTICIPATE SUBSTANTIAL IMPROVEMENT IN 13-15 UTC TIMEFRAME TO VFR AS DEEPER MIXING COMMENCES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MURPHY SHORT TERM...FISHER LONG TERM...T AVIATION...MURPHY VISIT US AT WW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 14, 4:35 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT MON MAR 14 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-150845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 435 AM EDT MON MAR 14 2016 /335 AM CDT MON MAR 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG CAN BE EXPECTED EARLY THIS MORNING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE TUESDAY INTO TUESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-150845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG CAN BE EXPECTED EARLY THIS MORNING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE TUESDAY INTO TUESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TUESDAY NIGHT INTO WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:01 AM EDT | Dense Fog Advisory | IWX | Adams, Allen, DeKalb, Elkhart, Fulton, Huntington and 9 more | 7 hr |
| Mar 15, 4:29 AM EDT | Gale Warning | IWX | 40 hr | |
| Mar 15, 4:29 AM EDT | Marine Dense Fog Advisory | IWX | 5 hr | |
| Mar 15, 9:14 AM EDT | Marine Dense Fog Advisory | IWX | 106 min | |
| Mar 15, 12:21 PM EDT | River Flood Warning | IWX | Adams, Wells | 50 hr |
| Mar 15, 12:21 PM EDT | River Flood Warning | IWX | Wells | 56 hr |
| Mar 15, 3:18 PM EDT | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 29 hr |
Nearby
River Flood Warnings in Indiana, 2016River Flood Warnings in Ohio, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.